RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1986, Volume 66, Number 1  


Inequality of the passive gravitational mass and the inertial mass of an extended body
V. I. Denisov, A. A. Logunov, Yu. V. Chugreev
3
Discrete vacuum superselection rule in Wightman theory with essentially self-adjoint field operators
A. V. Voronin
13
Real finite-gap regular solutions of the Kaup–Boussinesq equation
A. O. Smirnov
30
Integrability conditions for systems of two equations of the form $u_t=A(u)u_{xx}+F(u,u_x)$. II
A. V. Mikhailov, A. B. Shabat
47
Production of fermion pairs associated with decay of a metastable vacuum
G. V. Lavrelashvili, V. A. Rubakov, P. G. Tinyakov
66
Scalar fields and dynamical torsion in Kaluza–Klein theories
I. V. Volovich, M. O. Katanaev
79
Bäcklund transformations for superextensions of the Liouville equation
E. A. Ivanov, S. O. Krivonos
90
Superconformal algebras in two dimensions
V. G. Knizhnik
102
Description of limit gibbs states for Curie–Weiss–Ising model
I. G. Brankov, V. A. Zagrebnov, N. S. Tonchev
109
Construction of theory of a binary mixture of nonideal Bose gases (or liquids) by the method of collective variables I. Wave function and ground-state energy, excitation spectrum, correlation functions, thermodynamics of the system at $T=0$
G. O. Balabanyan
121
Simple proof that an adiabatic invariant is conserved to exponential accuracy over a complete interval of development
A. N. Vasil'ev, M. A. Guzev
146
Experimental confirmation of relativistic theory of gravitation in the delay of radio signals
A. A. Logunov, Yu. M. Loskutov
150
Proof of the invariance of the Bethe-ansatz solutions under complex conjugation
A. A. Vladimirov
154
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019